Thyroid questions, help please

iVillage Member
Registered: 06-29-2010
Thyroid questions, help please
22
Mon, 11-08-2010 - 4:49pm

Ok, so I started taking levothyroxine on Sat. I've been feeling a little jittery since I started taking it (25mcg) small dose. I also have mild nausea. I read that these can be side effects. So I was wondering if any of you experiences this? Also, my b/w came back. My tsh was 4 and my t3 and t4 were normal. I'm confused??? I thought all the numebrs would be off to be conisdered hypothyroid. The doc said since my TSH is not that bad she would normally just take a wait and see approach but she said when you are TTC she thinks medication is a better option (my pain in the @#$ OB does not agree). I emailed the doc and she said to split the dose in half to see how I feel. I was wondering if everyone feels funny in the beginning as your body adjusts or maybe I just need a lower dose? Also, the OB nurse wrote me back and said to wait 3 cycles to TTC again, but I'm a bad patient and don't think I will listen. 1 or 2 maybe, but 3 seems so far away. thanks ladies!!!!!

Pages

iVillage Member
Registered: 06-29-2010
Tue, 11-23-2010 - 11:02am

thanks so much!!!!!!!!

iVillage Member
Registered: 12-11-2006
Tue, 11-23-2010 - 3:36pm
you're welcome - I wish someone had told me about this MUCH sooner! Doc told me I couldn't do anything to help myself other than take the medication!! Another thing I did of my own accord is stop drinking coffee which has HUGELY helped my energy levels, but that wasn't on the list, just a hunch that it probably wasn't good for me. I'm taking the Thyroid Support Formula & the fish oil for the past month and can't believe the difference in energy. Best of luck!

Pages